# SDR BJNA021006

- Difficulty date: October 9, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION DISCOVERED AFT LOWER BILGE STATION 1006, STRINGER 23L, CLIP CORRODED.  REMOVED CLIP AND S23L IN THE AFT LOWER BILGE BS 1006.  FORMED REPAIR STRINGER AND CLIP AND INSTALLED IAW B737 SRM 53-10-3 AND 51-10-2.  (M)
